# SDR GUUA06240702

- Difficulty date: June 24, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 38,052 hours, 36,691 cycles
- Engine: Pwa PW118
- Engine time: 39,735 hours, 39,805 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310470001
- Part serial: 115008
- Condition: Failed
- Location: Nr 1
- Part time: 39,735 hours, 39,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT: 9287, DURING CLIMB, NR 1 ENGINE FAILED.  SHUTDOWN NR 1 ENGINE.  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  REPLACED NR (1) ENGINE.
